THIS FAT OLD LADY’S WTF WEDNESDAY – BETTER? LIVING THROUGH CHEMISTRY

My wonderful doctor has finally found a muscle relaxant that I’m not allergic to.

Yay.

One of the side effects is drowsiness.

Okay.

What they didn’t tell me was that they weren’t fucking kidding about the drowsiness.

A couple hours or so after I take it, I become severely sleepy.  I mean, I can fall asleep between blinks of my eyes. 

Sound asleep.  So sound asleep, apparently, that I scared my poor husband.

We were listening to one of our favorite pod casts (Tell ‘Em Steve Dave), and I got hit by a big ass attack of the sleepies. 

Next thing I know, Bill is standing next to me, shaking (gently) my shoulder, saying my name in a very concerned voice.

I wake up, and he said he had looked over from his computer and called my name a few times, and I didn’t react at all.  I didn’t move at all.

This scared him (as it would me).

He got up to check on me and as explained above, he had to shake my shoulder to get me to wake up. 

WTF?

Also, I have had a couple of cases of extreme loopiness – and you know, for me to call an episode of loopiness “extreme” it pretty much has to be off the charts. 

First, I signed off from work an hour early – convinced that it was 5:00 p.m. (instead of 4:00 p.m., which it was – but I was sure I had heard my time-to-quit-work alarm go off while I was in another room!). 

Second, I didn’t put in my hearing aids (something that is part of my every-morning-routine); went out to breakfast and then freaked the fuck out when, upon removing my mask in the car (yes, we’re still wearing masks, thank you very much) thought I had lost my hearing aids because they were nowhere to be found.  (Those little fuckers are $1,700 apiece.)  Luckily, it occurred to me to check in the charger before I called the restaurant and took my happy ass over there to find the missing hearing aids, that I never put on in the first place.

WTSF?

So I sent an e-mail to my pharmacy tech (yes, I have a pharmacy tech – actually I have two because that’s how many drugs I take) about what was going on and she said to reduce the dose and see if that helps and to not take my muscle relaxant near the same time as I take my Gabapentin because it could be enhancing the side effects of the muscle relaxer. 

So I’ve reduced the meds and am holding onto my loose items (as one should always do when on a wild ride) and waiting to see what happens next.

Wheeeeeeeee.

One thought on “THIS FAT OLD LADY’S WTF WEDNESDAY – BETTER? LIVING THROUGH CHEMISTRY

  1. Am glad to hear you’ve got things pharmaceutically under control – I think we’ve ALL had to play with dosages
    & times for taking certain meds.

    There’s just one thing: how many people do you think are still around who remember that “better living through
    chemistry” was a REAL advertising slogan, and not just something druggies say when they’re getting high?
    (Yes, I DO remember, but then I’m old & have a head filled with trivia).

    Happy pills to you!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s